EconPapers    
Economics at your fingertips  
 

Existence of Solutions for Some Nonlinear Problems with Boundary Value Conditions

Dionicio Pastor Dallos Santos

Abstract and Applied Analysis, 2016, vol. 2016, 1-10

Abstract:

We study the existence of solutions for nonlinear boundary value problems , where denotes the boundary conditions on a compact interval , is a homeomorphism such that , and is a continuous function. All the contemplated boundary value problems are reduced to finding a fixed point for one operator defined on a space of functions, and Schauder fixed point theorem or Leray-Schauder degree is used.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/5283263.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/5283263.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5283263

DOI: 10.1155/2016/5283263

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:5283263